# SDR ASAA0853013

- Difficulty date: May 29, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 2,341 hours, 695 cycles
- Engine: Ge CFM56*
- Engine time: 2,341 hours, 695 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Part time: 2,341 hours, 695 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS A HISTORY OF ABOVE NORMAL OIL CONSUMPTION PERFORM MM 71-71-00-200-801 VENTS AND DRAIN INSPECTION, PART POWER ENGINE RUN REQUIRED.  ACCOMPLISHED TSR AND AMM 71 71 00.  NO LEAKS NOTED.
